Works matching DE "ORDINARY differential equations"
Results: 5000
Pharmacokinetic/pharmacodynamic model of a methionine starvation based anti-cancer drug.
- Published in:
- Medical & Biological Engineering & Computing, 2023, v. 61, n. 7, p. 1697, doi. 10.1007/s11517-023-02786-2
- By:
- Publication type:
- Article
Olver's error bound methods applied to linear ordinary differential equations having a simple turning point.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 385, doi. 10.1142/S0219530514500298
- By:
- Publication type:
- Article
EXISTENCE OF SIGN-CHANGING SOLUTIONS FOR THE NONLINEAR p-LAPLACIAN BOUNDARY VALUE PROBLEM.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 2, p. 1350004-1, doi. 10.1142/S0219530513500048
- By:
- Publication type:
- Article
An online prediction algorithm for reinforcement learning with linear function approximation using cross entropy method.
- Published in:
- Machine Learning, 2018, v. 107, n. 8-10, p. 1385, doi. 10.1007/s10994-018-5727-z
- By:
- Publication type:
- Article
Neural lumped parameter differential equations with application in friction-stir processing.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 2, p. 1111, doi. 10.1007/s10845-023-02271-5
- By:
- Publication type:
- Article
Dynamics of a Class of HIV Infection Models with Cure of Infected Cells in Eclipse Stage.
- Published in:
- Acta Biotheoretica, 2015, v. 63, n. 4, p. 363, doi. 10.1007/s10441-015-9263-y
- By:
- Publication type:
- Article
Proceedings of the XXXIInd Seminar of the French-Speaking Society for Theoretical Biology; Saint-Flour (Cantal), France, 10-13 June, 2012.
- Published in:
- 2013
- By:
- Publication type:
- Editorial
A Particle Method for the Multispecies Landau Equation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, n. 1, p. 1, doi. 10.1007/s10440-024-00692-9
- By:
- Publication type:
- Article
Numerical solution of the finite horizon stochastic linear quadratic control problem.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 4, p. n/a, doi. 10.1002/nla.2091
- By:
- Publication type:
- Article
Generalized Kronecker product splitting iteration for the solution of implicit Runge-Kutta and boundary value methods.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 2, p. 357, doi. 10.1002/nla.1960
- By:
- Publication type:
- Article
On order-reducible sinc discretizations and block-diagonal preconditioning methods for linear third-order ordinary differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 108, doi. 10.1002/nla.1868
- By:
- Publication type:
- Article
A block Krylov subspace time-exact solution method for linear ordinary differential equation systems A block Krylov subspace time-exact solution method for linear ordinary differential equation systems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 557, doi. 10.1002/nla.1865
- By:
- Publication type:
- Article
Vibrations of a beam-string complex system under a moving force.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 229, doi. 10.1002/pamm.201610103
- By:
- Publication type:
- Article
A surface oriented solid formulation based on a hybrid Galerkin-collocation method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 209, doi. 10.1002/pamm.201510095
- By:
- Publication type:
- Article
Modal Analysis of Vehicle Power Trains.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 53, doi. 10.1002/pamm.201510017
- By:
- Publication type:
- Article
Simulation of coupled machine components on long time scales.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 679, doi. 10.1002/pamm.201510329
- By:
- Publication type:
- Article
Multiple shooting methods for parabolic optimal control problems with control constraints.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 609, doi. 10.1002/pamm.201510294
- By:
- Publication type:
- Article
Optimal control for lithium-ion batteries.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 617, doi. 10.1002/pamm.201510298
- By:
- Publication type:
- Article
Boundary value driven approach to computational homogenization.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 557, doi. 10.1002/pamm.201410266
- By:
- Publication type:
- Article
Effective discretization of the two-dimensional wave equation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 947, doi. 10.1002/pamm.201410454
- By:
- Publication type:
- Article
Determination of the Transverse Shear Stress in an Euler-Bernoulli Beam Using Non-Admissible Virtual Displacements.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 187, doi. 10.1002/pamm.201410081
- By:
- Publication type:
- Article
An LDL<sub>T</sub> factorization based ADI algorithm for solving large-scale differential matrix equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 827, doi. 10.1002/pamm.201410394
- By:
- Publication type:
- Article
Model Order Reduction for Unsteady Aerodynamic Applications.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 475, doi. 10.1002/pamm.201310230
- By:
- Publication type:
- Article
An Optimal p-Refinement Strategy for Dynamic Iteration of Ordinary and Differential Algebraic Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 549, doi. 10.1002/pamm.201310262
- By:
- Publication type:
- Article
Averaging for switched DAEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 489, doi. 10.1002/pamm.201310237
- By:
- Publication type:
- Article
Nonlinear Parameter Identification for Ordinary Differential Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 457, doi. 10.1002/pamm.201310221
- By:
- Publication type:
- Article
Bounds on the Solution of Linear Time-Periodic Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 447, doi. 10.1002/pamm.201310217
- By:
- Publication type:
- Article
Layer‐parallel training of residual networks with auxiliary variable networks.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23147
- By:
- Publication type:
- Article
Heat transfer analysis on MHD flow over a stretchable Riga wall considering Entropy generation rate: A numerical study.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22694
- By:
- Publication type:
- Article
Dual nature solutions for temperature‐dependent transport properties of nanofluid flow with entropy generation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22679
- By:
- Publication type:
- Article
Numerical solution of the partial differential equations that model the steady three‐dimensional flow and heat transfer of Carreau fluid between two stretchable rotatory disks.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3532, doi. 10.1002/num.22672
- By:
- Publication type:
- Article
A new stable, explicit, and generic third‐order method for simulating conductive heat transfer.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1504, doi. 10.1002/num.22943
- By:
- Publication type:
- Article
Convective thermal conditions and the thermophoretic effect's impacts on a hybrid nanofluid over a moving thin needle.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1163, doi. 10.1002/num.22928
- By:
- Publication type:
- Article
Magnetohydrodnamics nanofluid flow of shaped nanoparticles over a porous stretching wall and slip effect.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 866, doi. 10.1002/num.22780
- By:
- Publication type:
- Article
On the stability of explicit finite difference methods for advection–diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 421, doi. 10.1002/num.22897
- By:
- Publication type:
- Article
Analysis of the variable step method of Dahlquist, Liniger and Nevanlinna for fluid flow.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1713, doi. 10.1002/num.22831
- By:
- Publication type:
- Article
Semi‐analytic time differencing methods for singularly perturbed initial value problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1367, doi. 10.1002/num.22839
- By:
- Publication type:
- Article
Numerical simulation of two‐dimensional and three‐dimensional generalized Klein–Gordon–Zakharov equations with power law nonlinearity via a meshless collocation method based on barycentric rational interpolation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 1068, doi. 10.1002/num.22806
- Publication type:
- Article
Computational examination of Casson nanofluid due to a non‐linear stretching sheet subjected to particle shape factor: Tiwari and Das model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 848, doi. 10.1002/num.22705
- By:
- Publication type:
- Article
Heat and mass transfer analysis for bioconvective flow of Eyring Powell nanofluid over a Riga surface with nonlinear thermal features.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 777, doi. 10.1002/num.22696
- By:
- Publication type:
- Article
Numerical and mathematical analysis of induction motor by means of AB–fractal–fractional differentiation actuated by drilling system.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 293, doi. 10.1002/num.22618
- By:
- Publication type:
- Article
On the asymptotic behavior of a second‐order general differential equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 262, doi. 10.1002/num.22774
- Publication type:
- Article
An explicit order 2 scheme for the strong approximation of Stratonovich stochastic differential equations with scalar noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2730, doi. 10.1002/num.22769
- By:
- Publication type:
- Article
A class of new stable, explicit methods to solve the non‐stationary heat equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2469, doi. 10.1002/num.22730
- By:
- Publication type:
- Article
A parameter‐uniform scheme for the parabolic singularly perturbed problem with a delay in time.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 626, doi. 10.1002/num.22544
- By:
- Publication type:
- Article
A diagonal splitting method for solving semidiscretized parabolic partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 268, doi. 10.1002/num.22427
- By:
- Publication type:
- Article
A parareal approach of semi‐linear parabolic equations based on general waveform relaxation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2017, doi. 10.1002/num.22390
- By:
- Publication type:
- Article
Analysis of the operator splitting scheme for the Cahn‐Hilliard equation with a viscosity term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 1949, doi. 10.1002/num.22378
- By:
- Publication type:
- Article
A stable local radial basis function method for option pricing problem under the Bates model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1035, doi. 10.1002/num.22337
- By:
- Publication type:
- Article
Fundamental mode exact schemes for unsteady problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 2301, doi. 10.1002/num.22292
- By:
- Publication type:
- Article